# SDR CNMA20110017

- Difficulty date: March 26, 2011
- Submitted: May 4, 2011
- Operation: Air carrier
- Aircraft: N342AX
- Make and model: Boeing 767328
- Aircraft serial: 27136
- Aircraft time: 68,243 hours, 11,328 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Corroded
- Location: Bs 1197
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BRACKET CORRODED AT FS 1197, S 6 LT.  R & R BRACKET AT FS 1197, STR 6L IAW SRM 51-40-02-0G-0 PARA 7.D.
